# SDR RRXA11356

- Difficulty date: June 18, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5763353
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND RT WING UPPER SURFACE CORROSION FWD O/B AILERON O/B END.  XRS 763 TO XRS 764.  REPAIR DOUBLER PER SRM 57-2-0 FIG 2A AND DWG 5763353
